MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.034.449S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot - part # 04.034.449s, synthes lot # h813549, supplier lot # na, expiration date: 31 dec 2027, release to warehouse date: 21 jan 2019.Manufactured by synthes monument.No ncr's were generated during production.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, patient underwent a revision of a tibial shaft fracture hypertrophic non-union.The hardware was removed without complications and revised.All implants were intact upon removal nothing was broken.Procedure was completed successfully.Patient was doing fine post-operativlely.There were no comorbidities for the patient.The original date of surgery was on the month of (b)(6) 2019.This report is for one (1) 10mm ti cann tibial nail-ex w/prox bend 345mm-sterile.This is report 5 of 6 for complaint (b)(4).

Brand Name
10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12116488
Report Number2939274-2021-03401
Device Sequence Number4423764
Product Code JDS
UDI-Device Identifier10886982095244
UDI-Public(01)10886982095244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.034.449S
Device Catalogue Number04.034.449S
Device Lot NumberH813549
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2021
Initial Report FDA Received Date07/05/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight79